# SDR SWIA202053225

- Difficulty date: September 27, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N149SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000495
- Aircraft time: 14,639 hours, 8,075 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Frame 86
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA, FRAME 86 FLOOR BEAM RIGHT SIDE FLOOR SUPPORT IS CRACKED/BROKE OFF, AS MARKED.  C-CHECK RO 10/12/2020.  REMOVED AND REPLACED FLOOR SUPPORT ON RT FLOOR BEAM AT FR 86, REF SRM.
